Osaka Journal of Mathematics

Some properties of the scattering amplitude and the inverse scattering problem

Yoshimi Saitō

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 19, Number 3 (1982), 527-547.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200775319

Mathematical Reviews number (MathSciNet)
MR676235

Zentralblatt MATH identifier
0498.35070

Subjects
Primary: 35P25: Scattering theory [See also 47A40]
Secondary: 35R30: Inverse problems 81F05

Citation

Saitō, Yoshimi. Some properties of the scattering amplitude and the inverse scattering problem. Osaka J. Math. 19 (1982), no. 3, 527--547. https://projecteuclid.org/euclid.ojm/1200775319


Export citation